# SDR ASAA2016020115228

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 12,620 hours, 4,047 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE AFTER TAKEOFF CHECK F/O NOTICED LT PACK LIGHT ILLUMINATED.  PERFORMED THE QRH PROCEDURE AND RESTORED NORMAL OPERATIONS.  PACK LIGHT COMES ON DURING MASTER CAUTION RECALL AND EXTINGUISHES WHEN RESET.  ACFT GROUNDED.  ACCOMPLISHED BITE CHECK ON NR 1 ZONE TEMP CONTROLLER IAW INSTRUCTIONS ON FACE OF UNIT, BITE SHOWS TCV FAULT.  FAULT CLEARS WITH "VERIFY" BITE CHECK.  NO PACK LIGHT ON MASTER CAUTION RECALL.
